Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The transversality relative to a surface of $\int {F\left( {x,y,z,y',z'} \right)dx = {\text{Minimum}}}$


Author: Jesse Douglas
Journal: Bull. Amer. Math. Soc. 32 (1926), 669-674
DOI: https://doi.org/10.1090/S0002-9904-1926-04291-9
MathSciNet review: 1561287
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04291-9